# SDR CA121109009

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 876114205
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Snias
- Component part number: S52376300800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE REPORTED THAT DURING REGULAR MAINTENANCE IT WAS NOTICED THAT THE CARGO DOOR WASN`T OPENING FULLY CAUSING THE ACTUATOR TO RUN TO ITS LIMIT. DURING INVESTIGATION IT WAS NOTICED THAT THE ACTUATOR SEEMED OVERLY FLEXIBLE AND WHEN THE DOOR INTERIOR PANEL WAS OPENED THE CRACK WAS FOUND. AIRFRAME TIME WAS 37,768 HOURS AND 44,955 CYCLES.
